# SDR ASOA2015122814309

- Difficulty date: December 28, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK BETWEEN 559.00+80 TO 559.00+98 AND RBL 9.  REMOVED SEAT TRACK FROM FS 559.+87 TO 559+96 RBL9 IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK BETWEEN FS 559.+80 AND FS 559.00+96 AT RBL9 REF: AMM 53-01-11-400-802.  REMOVED SEAT TRACK FROM FS 559+87 TO 559.00+96 RBL9 IAW AMM 53-01-11-000-802.  INSTALLED SERVICEABLE SEAT TRACK FS FS 559+87 TO 559.00+96, RBL9 IAW AMM 53-01-11-400-802.  COMPLIED WITH EC/TC REP 601R-53-00-485. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
